View Full Version : Lightheaded


425runner
04-30-11, 02:14 PM
I've been taking Wellbutrin XL 150 - 300mg for about three months now but lately started to feel lightheaded. It only happens in the morning and lasts till about noon. It's quite unpleasant, I feel like I'm about to faint and can't stay steady. I drink Diet Coke to raise my BP but nothing helps.

Has anyone had a similar experience?

buddy
04-30-11, 06:38 PM
I have had to stop taking Dexedrine because of severe dizzy spells that suddenly appeared a month ago.I have been on the Dexedrine for over 5yrs. but for some reason all of a sudden, I would take it & a short time later I got very dizzy & feel as though I am going to faint.I have even thrown up from the dizzy spells.Since I stopped taking it I've had no dizziness.I drink Coke also but that doesn't seem to help.I am seeing my doctor on 5/10 & will discuss this with her.Good luck to you!

425runner
04-30-11, 08:28 PM
Glad to hear I'm not alone. I also take 50 mg Vyvanse in the morning so I wonder if it has something to do with it. Anyway, I'm going to call and schedule an appt. to see my doc. It's strange to be short of breath, dizzy, and lightheaded.


I have had to stop taking Dexedrine because of severe dizzy spells that suddenly appeared a month ago.I have been on the Dexedrine for over 5yrs. but for some reason all of a sudden, I would take it & a short time later I got very dizzy & feel as though I am going to faint.I have even thrown up from the dizzy spells.Since I stopped taking it I've had no dizziness.I drink Coke also but that doesn't seem to help.I am seeing my doctor on 5/10 & will discuss this with her.Good luck to you!

alongroad
05-02-11, 10:20 AM
http://www.addforums.com/forums/showthread.php?t=101529

^^^

I am on Wellbrutrin for the last 5-6 months. I thought it may have been Concerta. I think it may be Wellbrutrin :(

I start to slowly get dizzy and become useless by 3pm...

feelme03
05-10-11, 02:19 PM
I've been taking Wellbutrin around Dec, 2010, 100 mg. My doctor stepped it up to 150 mg in the morning and at night. I've found when your dizzy it's good to eat something. Also taking Celexa 40mg.

alongroad
05-10-11, 03:30 PM
I used to be on Celexa and Paxil over the years... Never worked for me...

I tried the Wellbutrin with lots of food and water and it only slightly made a difference...

425runner
05-10-11, 09:02 PM
I did a little research and light headedness or feeling dizzy is listed as one of the side effects of Wellbutrin. I now take 300 mg of the XL and don't get lightheaded but extremely tired around 4 pm.

alongroad
05-11-11, 09:17 AM
I did a little research and light headedness or feeling dizzy is listed as one of the side effects of Wellbutrin. I now take 300 mg of the XL and don't get lightheaded but extremely tired around 4 pm.

I was taking the 450mg for like 2-3 months, but prior the 150/300 for 3-4 months.

I was just "alarmed" at how "woozy" I felt. It was so light-headed and dizzy and nausia I had to leave work :(

feelme03
05-11-11, 02:55 PM
I've been taking Wellbutrin XL 150 - 300mg for about three months now but lately started to feel lightheaded. It only happens in the morning and lasts till about noon. It's quite unpleasant, I feel like I'm about to faint and can't stay steady. I drink Diet Coke to raise my BP but nothing helps.

Has anyone had a similar experience?

Do you eat a good breakfast? I've gotten up in the morning, taken my pills then just drink coffee and not eat for 1-2 hours. I would get that dizzy feeling. Also, diet drinks have aspertane in them and is really bad for you. People get muscle pain, joint pain, dizziness, etc, etc. Caffine also can make you dizzy if you drink to much.

ChillMike04
06-25-11, 07:33 PM
i'm pretty sure the caffeine in your diet coke would actually make you lightheaded, as i notice whenever i drink coffee or energy drink i feel very lightheaded and at times i feel like i'm about to pass out. quite unpleasant indeed. so yeah, adding diet coke is def gonna make you feel more dizzy.

alongroad
06-28-11, 09:04 AM
I went to see my GP. He said it appears to be a low blood pressure thing.

However the GP and my Phyc both believe it is not related to the medications as I have been on them for over 6 months with no such signs.

I am going to slowly get back on to them as the faitness/dizzy has not been as bad lately.

Such a pain.

hollywood
06-28-11, 11:54 AM
I think it can be a very variable issue. It could be blood pressure related or something related to how the medicine is releasing. It could be that your not getting enough leaving you somewhere between being on the cusp or just under or way under the therapeutic curve. Tenex may help alleviate this if its due to blood pressure.

alongroad
06-28-11, 11:57 AM
I think it can be a very variable issue. It could be blood pressure related or something related to how the medicine is releasing. It could be that your not getting enough leaving you somewhere between being on the cusp or just under or way under the therapeutic curve. Tenex may help alleviate this if its due to blood pressure.

Tenex eh. My dr also said rapid release ritalin instead of concerta.

hollywood
06-28-11, 02:27 PM
I had been taking concerta for 7 years and I ran into this fuzzy headed feeling many times. I could not make out what exactly this was from. I metabolize quickly and have always required larger dosing strategies. I would take 120mg of concerta with ritalin boosters with wellbutrin and this seemed to get me okay results. Well after time, I just felt that I was doing just so so and decided to stop wellbutrin and try other ritalin options. I tried instant release ritalin and did very well, I found out that the ritalin worked only well for about 3 hours max. Then I got sick of taking that many pills and tried focalin both xr and ir . I have found that the xr meds work much differently , they seem to provoke more anxiety and cause issues while the med drops off and its sub therapeutic. Since I have been on a high dose for years I contemplated my dose was too high as my doctor gave me 80mg of focalin xr and boosters if needed. With focalin I felt alot different, only with wellbutrin on board with any of my meds was I able to get things done at work without procrastination. I feel my procrastionation is much different than it was in college it's more like a feeling of not wanting to do anything related to my field of work and where I work, at that point I discovered that I have felt alot of physical anxiety and it blows. Currently , I feel as the dizzy feeling is the feeling when the med is not working at proper strength and leaves you in limbo, otherwise as always with ritalin it's kind of an unpleasant feeling. I would like to drop my dose and don't mind the thought at all but my style of adhd just requires a certain dose amount... The only way around this is to take concerta and know that my adhd will not be under full symptom control. Right now I am debating dropping my dose or going back to concerta and ritalin and dropping my dose as well? I wonder if that would help, certainly since I have taken a higher dose for so long it's obvious that I tolerate it well but I wonder if my dose amount contributes to some of my feelings of fatigue while on a work schedule and not a vacation schedule? I have been scientific about my med trials the last 4 months so I do not worry about any felt need or want to take a certain amount, so coming down will not be a problem internally for me. Besides for those that get stuck taking too much if not needed I do not feel it's a med addictive state its more of a life pattern that needs changing and I wonder if dropping my dose and adding something like guanfacine would be of benefit to me. In the past it made me feel a bit strange , yet changing meds seems to produce side effects in the trial period anyway.

Chivalry
02-23-14, 12:55 PM
Do you eat a good breakfast? I've gotten up in the morning, taken my pills then just drink coffee and not eat for 1-2 hours. I would get that dizzy feeling. Also, diet drinks have aspertane in them and is really bad for you. People get muscle pain, joint pain, dizziness, etc, etc. Caffine also can make you dizzy if you drink to much.


Nicely said, Yes.